# SDR MWEA95170

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Transducer
- Condition: Malfunctioned
- Location: Left
- Component: Teledynesyst, 80098717
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS DURING CLIMB, STALL INDICATION FAIL AND WINDSHEAR INOP ANNUNCIATOR ILLUMINATED.  STALL ANNUNCIATOR FINALLY WENT OUT WHEN FLAPS WENT TO 40 ON LANDING.  WINDSHEAR STAYED ILLUMINATED.  MAINTENANCE FOUND LT ANGLE OF ATTACK TRANSDUCER TESTING BAD.  REMOVED AND REPLACED LT AOA TRANSDUCER.  OPS CHECK GOOD IAW MM 34-14-00.  RETURNED AIRCRAFT TO SERVICE.
